after seeing your question it looks like you are suffering from chronic typhoid
fever or what we call as a carrier state.. this is a state where after medications symptomatic relief does occur but within a few weeks the fever or titres seems to increase again as before.. this is because the typhoid bacilli
gets stored in body in few locations like gall bladder
and continues to replicate and excrete in stools..
this also increases the chances of spreading to other members living in the house..
the best thing to do now is to go to a doctor get your blood culture
and stool cultures done so that bacteria can be confirmed and tested as to which drug it is sensitive.. after reports appropriate antibiotics can be taken until complete cure is seen..
this can also occur inspite of taking adequate amount of medication if the bacteria is resistant(multi drug resistant typhoid
) to the medication that has been taken so better it is to check the sensitivity of antibiotic taken..